# SDR SWIA200312660

- Difficulty date: December 5, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N592SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7279
- Aircraft time: 11,768 hours, 10,653 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 TRANSVERSE BEAM LBL 11 LOWER FLANGE CRACKED.  DISCOVERED DURING C-CHECK INSPECTION. CUT-OUT AND REPAIRED DAMAGED SECTION OF TRANSVERSE BEAM IAW CRJ REO 601R-53-11-171 REV ''NC''.
